# SDR 2006FA0001030

- Difficulty date: October 19, 2006
- Submitted: October 25, 2006
- Operation: General aviation
- Engine: Lyc O320E2D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW19001
- Condition: Broken
- Location: Cylinder Nr 3
- Part time: 1,606 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAD OF THE NR 3 EXHAUST VALVE BROKE OFF DURING ENGINE OPERATION. THE BROKEN PIECES DAMAGED THE PISTON AND CYLINDER HEAD AS WELL AS THE LOWER SPARK PLUG. SMALL PIECES FOUND IN THE OTHER 3 CYLINDERS AS WELL. (K)
